# SDR 2004FA0000898

- Difficulty date: November 1, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Aircraft: N1457C
- Make and model: Cirrus SR22
- Aircraft serial: 0547
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Fairing
- Condition: Departed
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL FAIRING DEPARTED AIRPLANE ON CROSSWIND LANDING.  HAD SIGNIFICANT SHIMMY IN THE FRONT WHEEL UPON TOUCHDOWN.  DISCOVERED UPON REACHING RAMP AREA OF REAR PART OF FRONT WHEEL FAIRING.
